Works matching DE "EQUIVALENCE classes (Set theory)"
Results: 677
Inductive equivalence in clausal logic and nonmonotonic logic programming.
- Published in:
- Machine Learning, 2011, v. 83, n. 1, p. 1, doi. 10.1007/s10994-010-5189-4
- By:
- Publication type:
- Article
Large margin vs. large volume in transductive learning.
- Published in:
- Machine Learning, 2008, v. 72, n. 3, p. 173, doi. 10.1007/s10994-008-5071-9
- By:
- Publication type:
- Article
Unbounded Representations of q-Deformation of Cuntz Algebra.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 147, doi. 10.1007/s11005-008-0256-5
- By:
- Publication type:
- Article
Reliable and efficient a posteriori error estimates for finite element approximations of the parabolic $$p$$-Laplacian.
- Published in:
- Calcolo, 2013, v. 50, n. 2, p. 79, doi. 10.1007/s10092-012-0059-z
- By:
- Publication type:
- Article
A regression-based equivalence test for model validation: shifting the burden of proof.
- Published in:
- Tree Physiology, 2005, v. 25, n. 7, p. 903, doi. 10.1093/treephys/25.7.903
- By:
- Publication type:
- Article
A Theorem About Elementary Cuts and Flow Polynomials.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 3, p. 389, doi. 10.1007/s00373-002-0516-6
- By:
- Publication type:
- Article
A Criterion of Elementary Equivalence of Automorphism Groups of Unreduced Abelian p-Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 4, p. 519, doi. 10.1007/s10958-014-2008-7
- By:
- Publication type:
- Article
Irreducible Generating sets of Complete Semigroups of Unions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 6, p. 755, doi. 10.1007/s10958-014-1759-5
- By:
- Publication type:
- Article
Equivalence of the Category of Precubical Sets and the Category of Transitional Chu Spaces With Preservation of the Openness Property of Morphisms.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 6, p. 832, doi. 10.1007/s10958-013-1622-0
- By:
- Publication type:
- Article
An analog of the Frankl problem for a second-kind mixed-type equation.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 5, p. 573, doi. 10.1007/s10958-013-1547-7
- By:
- Publication type:
- Article
On the Normal Form with Respect to the Semiscalar Equivalence of Polynomial Matrices Over the Field.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 2, p. 149, doi. 10.1007/s10958-013-1515-2
- By:
- Publication type:
- Article
On the Triangular Form of a Polynomial Matrix and Its Invariants with Respect to the Semiscalar Equivalence.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 2, p. 133, doi. 10.1007/s10958-013-1514-3
- By:
- Publication type:
- Article
Orbits of Maximal Vector Spaces.
- Published in:
- Algebra & Logic, 2016, v. 54, n. 6, p. 440, doi. 10.1007/s10469-016-9366-9
- By:
- Publication type:
- Article
Comparing Classes of Finite Sums.
- Published in:
- Algebra & Logic, 2016, v. 54, n. 6, p. 489, doi. 10.1007/s10469-016-9368-7
- By:
- Publication type:
- Article
Primitive Normality and Additivity of Free Projective and Strongly Flat Polygons.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 5, p. 397, doi. 10.1007/s10469-014-9299-0
- By:
- Publication type:
- Article
Definable Functions of Universal Algebras and Definable Equivalence Between Algebras.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 2, p. 166, doi. 10.1007/s10469-014-9279-4
- By:
- Publication type:
- Article
Computability-Theoretic Properties of Injection Structures.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 1, p. 39, doi. 10.1007/s10469-014-9270-0
- By:
- Publication type:
- Article
Algorithmic decidability of the universal equivalence problem for partially commutative nilpotent groups.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 2, p. 147, doi. 10.1007/s10469-013-9229-6
- By:
- Publication type:
- Article
Geometric and conditional geometric equivalences of algebras.
- Published in:
- Algebra & Logic, 2013, v. 51, n. 6, p. 507, doi. 10.1007/s10469-013-9210-4
- By:
- Publication type:
- Article
Polygons with primitive normal and additive theories.
- Published in:
- Algebra & Logic, 2008, v. 47, n. 4, p. 279, doi. 10.1007/s10469-008-9019-8
- By:
- Publication type:
- Article
Elementary Equivalence of Derived Structures of Free Semigroups, Unars, and Groups.
- Published in:
- Algebra & Logic, 2004, v. 43, n. 6, p. 408, doi. 10.1023/B:ALLO.0000048829.60182.48
- By:
- Publication type:
- Article
On Equivalence of Semidefinite Relaxations for Quadratic Matrix Programming.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 1, p. 88, doi. 10.1287/moor.1100.0473
- By:
- Publication type:
- Article
EQUIVALENT N--PERSON GAMES AND THE NULL SPACE OF THE SHAPLEY VALUE.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 2, p. 233, doi. 10.1287/moor.10.2.233
- By:
- Publication type:
- Article
CONDITIONS OF EQUIVALENCE AMONG E-V, SSD, AND E-H PORTFOLIO SELECTION CRITERIA: THE CASE FOR UNIFORM, NORMAL AND LOGNORMAL DISTRIBUTIONS.
- Published in:
- Management Science, 1975, v. 21, n. 6, p. 617, doi. 10.1287/mnsc.21.6.617
- By:
- Publication type:
- Article
GENERALIZED EQUIVALENT INTEGER PROGRAMS AND CANONICAL PROBLEMS.
- Published in:
- Management Science, 1974, v. 20, n. 12, p. 1554, doi. 10.1287/mnsc.20.12.1554
- By:
- Publication type:
- Article
Cartan equivalence problem for third-order differential operators.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 6, p. 349, doi. 10.3906/mat-1205-31
- By:
- Publication type:
- Article
Complemented invariant subspaces of structural matrix algebras.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 6, p. 993, doi. 10.3906/mat-1111-34
- By:
- Publication type:
- Article
Isoclinic extensions of Lie algebras.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 598, doi. 10.3906/mat-1204-7
- By:
- Publication type:
- Article
ALL STIMULI ARE EQUAL, BUT SOME ARE MORE EQUAL THAN OTHERS: MEASURING RELATIONAL PREFERENCES WITHIN AN EQUIVALENCE CLASS.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2012, v. 98, n. 3, p. 243, doi. 10.1901/jeab.2012.98-243
- By:
- Publication type:
- Article
EFFECTS OF A MEANINGFUL, A DISCRIMINATIVE, AND A MEANINGLESS STIMULUS ON EQUIVALENCE CLASS FORMATION.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2012, v. 97, n. 2, p. 163, doi. 10.1901/jeab.2012.97-163
- By:
- Publication type:
- Article
TRANSFER OF AVERSIVE RESPONDENT ELICITATION IN ACCORDANCE WITH EQUIVALENCE RELATIONS.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2009, v. 92, n. 1, p. 85, doi. 10.1901/jeab.2009.92-85
- By:
- Publication type:
- Article
EQUIVALENCE CLASS FORMATION IN A TRACE STIMULUS PAIRING TWO-RESPONSE FORMAT: EFFECTS OF RESPONSE LABELS AND PRIOR PROGRAMMED TRANSITIVITY INDUCTION.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2009, v. 92, n. 1, p. 57, doi. 10.1901/jeab.2009.92-57
- By:
- Publication type:
- Article
Contextual control by function and form of transfer of functions.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2007, v. 88, n. 1, p. 3, doi. 10.1901/jeab.2007.36-04
- By:
- Publication type:
- Article
Equivalence relations, contextual control, and naming.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2006, v. 86, n. 3, p. 5, doi. 10.1901/jeab.2006.82-05
- By:
- Publication type:
- Article
SPEED CONTINGENCIES, NUMBER OF STIMULUS PRESENTATIONS, AND THE NODALITY EFFECT IN EQUIVALENCE....
- Published in:
- Journal of the Experimental Analysis of Behavior, 2001, v. 76, n. 3, p. 265, doi. 10.1901/jeab.2001.76-265
- By:
- Publication type:
- Article
EQUIVALENCE CLASSES IN INDIVIDUALS WITH MINIMAL VERBAL REPERTOIRES.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2000, v. 74, n. 1, p. 101, doi. 10.1901/jeab.2000.74-101
- By:
- Publication type:
- Article
Using the simultaneous protocol to study equivalence class formation: The facilitating effects of...
- Published in:
- Journal of the Experimental Analysis of Behavior, 1997, v. 67, n. 3, p. 367, doi. 10.1901/jeab.1997.67-367
- By:
- Publication type:
- Article
ON ℓ<sup>P</sup>-LIKE EQUIVALENCE RELATIONS.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 2, p. 377
- By:
- Publication type:
- Article
THE EQUIVALENCE RELATION OF BEING OF THE SAME KIND.
- Published in:
- Real Analysis Exchange, 2008, v. 33, n. 2, p. 279, doi. 10.14321/realanalexch.33.2.0279
- By:
- Publication type:
- Article
CLOSED RELATIONS AND EQUIVALENCE CLASSES OF QUASICONTINUOUS FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 2, p. 409
- By:
- Publication type:
- Article
The equivalence of the transient behaviour formulae for the single server queue.
- Published in:
- Stochastic Analysis & Applications, 2002, v. 20, n. 2, p. 415, doi. 10.1081/SAP-120003442
- By:
- Publication type:
- Article
Ticket Entailment is decidable.
- Published in:
- Mathematical Structures in Computer Science, 2013, v. 23, n. 3, p. 568, doi. 10.1017/S0960129512000412
- By:
- Publication type:
- Article
A new description of orthogonal bases.
- Published in:
- Mathematical Structures in Computer Science, 2013, v. 23, n. 3, p. 555, doi. 10.1017/S0960129512000047
- By:
- Publication type:
- Article
Logical relations for monadic types?
- Published in:
- Mathematical Structures in Computer Science, 2008, v. 18, n. 6, p. 1169, doi. 10.1017/S0960129508007172
- By:
- Publication type:
- Article
Reducibility of domain representations and Cantor?Weihrauch domain representations.
- Published in:
- Mathematical Structures in Computer Science, 2008, v. 18, n. 6, p. 1031, doi. 10.1017/S0960129508007093
- By:
- Publication type:
- Article
Robustification of the PC-Algorithm for Directed Acyclic Graphs.
- Published in:
- Journal of Computational & Graphical Statistics, 2008, v. 17, n. 4, p. 773, doi. 10.1198/106186008X381927
- By:
- Publication type:
- Article
An axiomatization of ECTL.
- Published in:
- Journal of Logic & Computation, 2014, v. 24, n. 1, p. 117, doi. 10.1093/logcom/ext005
- By:
- Publication type:
- Article
Quasi-minimal degrees for degree spectra.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 6, p. 1319, doi. 10.1093/logcom/ext045
- By:
- Publication type:
- Article
Two-to-one structures.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 6, p. 1195, doi. 10.1093/logcom/ext040
- By:
- Publication type:
- Article
Classes of structures with universe a subset of ω1.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 6, p. 1249, doi. 10.1093/logcom/ext042
- By:
- Publication type:
- Article